Alert archive / West Virginia / Flood Watches in 2011
Flood Watch 7, NWS Charleston, WV
NWS Charleston, WV issued this flood watch at Dec 7, 2011, 7:18 AM EST for 6 counties in West Virginia. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 7:18 AM EST (12:18 UTC)
- Expired
- Dec 7, 2011, 9:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
Counties Barbour County, WV, Braxton County, WV, Harrison County, WV, Lewis County, WV, Taylor County, WV, Upshur County, WV
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 0.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 432 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298 WGUS61 KRLX 071218 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 718 AM EST WED DEC 7 2011 WVZ028-030>032-037>040-046-047-072030- /O.NEW.KRLX.FA.A.0007.111207T1218Z-111208T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BRAXTON-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...SUTTON...GASSAWAY...BURNSVILLE... WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...SUMMERSVILLE... RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 718 AM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF WEST VIRGINIA...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN WEST VIRGINIA...POCAHONTAS. IN CENTRAL WEST VIRGINIA...BRAXTON...NICHOLAS...TAYLOR AND WEBSTER. IN NORTHERN WEST VIRGINIA...BARBOUR...HARRISON...LEWIS...RANDOLPH AND UPSHUR. * THROUGH THIS EVENING. * DUE TO PERSISTENT RAINFALL EXPECTED OVER THE NEXT SEVERAL HOURS. TOTAL RAINFALL AMOUNTS COULD APPROACH 2 INCHES. * LIGHT TO MODERATE RAIN WILL TRAIN OVER COUNTIES THAT HAVE RECEIVED SIGNIFICANT RAINFALL OVER THE LAST FEW DAYS. AREA CREEKS...STREAMS...AND RIVERS MAY COME OUT OF THEIR BANKS. ADDITIONALLY...ROADSIDE DITCHES AND CULVERTS MAY ALSO FILL AND COULD CREATE PONDING OF WATER ON ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 26
3 follow-up statements
754 WGUS61 KRLX 071536 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 1036 AM EST WED DEC 7 2011 WVZ028-030>032-037>040-046-047-072345- /O.CON.KRLX.FA.A.0007.000000T0000Z-111208T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BRAXTON-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...SUTTON...GASSAWAY...BURNSVILLE... WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...SUMMERSVILLE... RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 1036 AM EST WED DEC 7 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST VIRGINIA...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN WEST VIRGINIA...POCAHONTAS. IN CENTRAL WEST VIRGINIA...BRAXTON... NICHOLAS...TAYLOR AND WEBSTER. IN NORTHERN WEST VIRGINIA... BARBOUR...HARRISON...LEWIS...RANDOLPH AND UPSHUR. * THROUGH THIS EVENING * DUE TO PERSISTENT RAINFALL EXPECTED OVER THE NEXT SEVERAL HOURS. TOTAL RAINFALL AMOUNTS COULD APPROACH 2 INCHES. * LIGHT TO MODERATE RAIN WILL TRAIN OVER COUNTIES THAT HAVE RECEIVED SIGNIFICANT RAINFALL OVER THE LAST FEW DAYS. AREA CREEKS...STREAMS...AND RIVERS MAY COME OUT OF THEIR BANKS. ADDITIONALLY...ROADSIDE DITCHES AND CULVERTS MAY ALSO FILL AND COULD CREATE PONDING OF WATER ON ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
554 WGUS61 KRLX 071944 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 244 PM EST WED DEC 7 2011 WVZ028-030>032-037>040-046-047-080345- /O.CON.KRLX.FA.A.0007.000000T0000Z-111208T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BRAXTON-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...SUTTON...GASSAWAY...BURNSVILLE... WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...SUMMERSVILLE... RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 244 PM EST WED DEC 7 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST VIRGINIA...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN WEST VIRGINIA...POCAHONTAS. IN CENTRAL WEST VIRGINIA...BRAXTON... NICHOLAS...TAYLOR AND WEBSTER. IN NORTHERN WEST VIRGINIA... BARBOUR...HARRISON...LEWIS...RANDOLPH AND UPSHUR. * UNTIL 11 PM EST THIS EVENING * DUE TO PERSISTENT RAINFALL EXPECTED OVER THE NEXT SEVERAL HOURS. TOTAL RAINFALL AMOUNTS COULD APPROACH 2 INCHES. * LIGHT TO MODERATE RAIN WILL TRAIN OVER COUNTIES THAT HAVE RECEIVED SIGNIFICANT RAINFALL OVER THE LAST FEW DAYS. AREA CREEKS...STREAMS...AND RIVERS MAY COME OUT OF THEIR BANKS. ADDITIONALLY...ROADSIDE DITCHES AND CULVERTS MAY ALSO FILL AND COULD CREATE PONDING OF WATER ON ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
167 WGUS61 KRLX 080200 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 900 PM EST WED DEC 7 2011 WVZ028-030>032-037>040-046-047-080300- /O.CAN.KRLX.FA.A.0007.000000T0000Z-111208T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BRAXTON-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...SUTTON...GASSAWAY...BURNSVILLE... WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...SUMMERSVILLE... RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 900 PM EST WED DEC 7 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH...FOR THE POSSIBILITY OF SMALL STREAM FLOODING...ACROSS PORTIONS OF CENTRAL AND NORTHERN WEST VIRGINIA HAS BEEN CANCELLED. WITH COLDER AND DRIER AIR ARRIVING...THE THREAT OF SMALL STREAM FLOODING HAS DECREASED. HOWEVER...STRONG RISES WERE OCCURRING ON MOST HEADWATER RIVERS. RIVERS SUCH AS THE GREENBRIER...THE TYGART VALLEY...THE BUCKHANNON...THE WEST FORK...AND THE LITTLE KANAWHA RIVER WILL CONTINUED TO BE MONITORED OVERNIGHT AND INTO THURSDAY BY THE NATIONAL WEATHER SERVICE. CRESTS MAY BE NEAR BANKFULL IS SOME LOCATIONS. ALSO...RUNOFF FROM THE SATURATED GROUND CAN STILL RUN ACROSS ROADS AND FREEZE INTO THURSDAY. $$ KTB
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flood watch went out at Dec 7, 6:35 AM EST, 43 minutes earlier.
Area forecast discussion, Dec 7, 6:35 AM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
635 AM EST WED DEC 7 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE NORTHWARD ALONG A STALLED FRONT
WEDNESDAY...PROVIDING RAIN INITIALLY...BUT CHANGING TO SNOW
WEDNESDAY NIGHT. HIGH PRESSURE THURSDAY. ANOTHER COLD FRONT FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
630AM UPDATE...
FORECAST REMAINS LARGELY ON TRACK. ONE CHANGE INTRODUCED WAS
COOLING SOME OF OUR SOUTHERN MOUNTAIN LOCATIONS A LITTLE FASTER THIS
EVENING AROUND 00Z. MOS GUIDANCE HAS CONVERGED ON BRINGING IN COLD
AIR A FEW HOURS EARLY IN THE BKW AREA...ULTIMATELY RESULTING IN
EARLIER ONSET OF SNOW. NEW SNOW TOTALS REPRESENT THIS CHANGE.
PREVIOUS DISCUSSION...
IR SATELLITE IMAGERY HAS CWA PLANTED FIRMLY UNDER RAIN SHIELD
AHEAD OF THE PROGRESSIVE LOW PRESSURE SYSTEM. ONLY MAJOR CHANGE TO
THE FORECAST HAS BEEN TO SPEED UP POPS AND THE TIMING OF THE SYSTEMS
EXIT WEDS NIGHT.
LATEST RADAR LOOP SHOWING HEAVIEST BANDS OVER OUR NORTHERN MOUNTAIN
COUNTIES. RADAR BRIGHTBANDING IS OCCURRING BUT...IFLOWS GAUGES IN
THAT AREA SHOWING A GENERAL 0.1 TO 0.2 IN/HR RAIN RATES. FFG IN
THOSE AREAS AROUND 1.5 INCHES IN A 6HR PERIOD. ATTM GOING WITH FLOOD
WORDING IN HWO...NO FLOOD WATCH WITH THIS PACKAGE.
TRANSITION TO SNOW AFTER 18Z SHOULD HELP INHIBIT POTENTIAL FOR WATER
ISSUES. FOLLOWING 850MB AND 925MB TEMPS IN LOCAL WRF MODEL FOR RAIN
TO SNOW TRANSITION. NON-DIURNAL SFC TEMPS TODAY...AS CWA WILL COOL W
TO E THROUGH AFTRN. STILL EXPECTING ACCUMULATING SNOW IN MOUNTAINS
WITH ADVISORY TOTALS. FOR THE LOWLAND COUNTIES...BY THE TIME COLDER
AIR ARRIVES...THE SYSTEM SHOULD BE QUICKLY PULLING AWAY AND...THUS
LIMITING SNOW TOTALS. TIMING...ALONG WITH GROUND TEMPERATURES SHOULD
COMBINE FOR LITTLE TO NO ACCUMULATION IN THE LOWLAND COUNTIES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
WHILE NOT MANY CHANGES TO REPORT IN THE FORECAST FOR WEDNESDAY
NIGHT...SENSIBLE WEATHER GRIDS ARE GOING TO BE DETERMINED BY THE
RATE OF THE TEMPERATURE CHANGE...DICTATING THE CHANGE OVER FROM RAIN
TO SNOW. HIGHEST ELEVATIONS SHOULD CHANGE FIRST...BUT THE BULK OF
THE DROP TO FREEZING INTERSECTING WITH THE POPS SHOULD OCCUR AROUND
00Z THURSDAY. NOT MUCH IN THE WAY OF EVIDENCE OF ADDITIONAL DYNAMIC
COOLING THAT MAY TAKE PLACE THAT IS NOT ALREADY REPRESENTED IN THE
TEMPERATURE FIELDS THAT WOULD MAKE THIS TRANSITION OCCUR FASTER.
SPEED OF THE SYSTEM GIVES A SHORT WINDOW FOR SNOW TO
ACCUMULATE...BUT SNOWFALL RATES SHOULD BE EFFICIENT GIVEN THE UPWARD
VERTICAL VELOCITIES. AS MENTIONED IN THE DISCUSSION LAST NIGHT AT
THIS TIME...THE OMEGA WILL BE DERIVED FROM THE COUPLING OF THE
DEFORMATION ZONE IN THE LOWER LEVELS WITH THE Q VECTOR CONVERGENCE
IN THE UPPER LEVELS. WILL GET GOOD DENDRITIC GROWTH
OVERALL...LEADING TO SIGNIFICANT ACCUMULATIONS...GENERALLY CONFINED
TO THE MOUNTAINS.
500MB TROUGH AXIS LIFTS OUT QUICKLY...AND SHOULD SEE AN END TO THE
PRECIPITATION/SNOW SHORTLY AFTER 03Z. A BRIEF PERIOD OF UPSLOPE
THROUGH WEDNESDAY NIGHT MAY BRING A FEW ADDITIONAL FLURRIES...BUT
THE LOW LEVELS WILL DRY QUICKLY.
BEYOND TONIGHT...HIGH PRESSURE BUILDS FROM THE SOUTHWEST FOR
THURSDAY AND THURSDAY NIGHT. A COLD FRONT WILL MAKE HEADWAY THROUGH
THE CENTRAL PLAINS AND INTO THE GREAT LAKES BY FRIDAY. THIS WILL BE
A MUCH DRIER SYSTEM THAN SEEN FROM THIS PATTERN LATELY...AND WILL
PUSH INTO THE MIDDLE OHIO VALLEY/CENTRAL APPALACHIANS LATE FRIDAY
INTO FRIDAY NIGHT. NAM IS CURRENTLY SUGGESTING THIS TO BE ONE OF THE
COLDER AIR MASSES OF THE SEASON WITH 850MB TEMPERATURES DROPPING
INTO THE LOWER MINUS TEENS...BUT THIS IS THE OUTLIER RIGHT NOW. CMC
GLOBAL...GFS...AND ECMWF ARE MUCH LESS AGGRESSIVE WITH THIS TYPE OF
COLDER AIR FILLING IN BEHIND THE FRONT.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A STRONG COLD FRONT WILL BE DROPPING SOUTHEAST ACROSS THE AREA
FRIDAY NIGHT...BUT HIGH PRESSURE QUICKLY TAKES OVER FOR THE WEEKEND
INTO EARLY NEXT WEEK. NOT MUCH MOISTURE FOR THIS FRONT TO WORK
WITH...AS THIS WILL BE A CLIPPER TYPE SYSTEM UNDER WEST TO NORTHWEST
FLOW ALOFT. HOWEVER...THE STRONG THERMAL GRADIENT ALONG THE FRONT
SUGGESTS A NARROW BAND OF SNOW SHOWERS TO ACCOMPANY THE FRONT WITH
QUICKLY FALLING TEMPERATURES. WILL HAVE CHANCE POPS ACROSS THE NORTH
WITH THE BETTER UPPER SUPPORT...BUT NO ACCUMULATIONS EXPECTED IN THE
LOWLANDS. THEN...A RELATIVELY BRIEF PERIOD OF UPSLOPE SNOW SHOWERS
FOR MAINLY THE NORTHERN MOUNTAINS...BUT ACCUMULATIONS WILL BE LIGHT
AT BEST WITH SHALLOW MOISTURE AND LOW LEVEL FLOW QUICKLY BECOMING
ANTICYCLONIC. WHILE GOING WITH THE GFS AND CMC MODELS IN SHOWING A
BETTER DEFINED FRONT CROSSING THE AREA VERSUS THE EURO MODEL...THE
QPF EVENT WILL BE LIGHT AT BEST...AND MOSTLY IN THE NORTHERN
MOUNTAINS.
ANOTHER SYSTEM MAY APPROACH AT THE END OF THE PERIOD OR JUST BEYOND.
FOR TEMPERATURES...A BRIEF SHOT OF VERY COLD AIR WITH TEMPERATURES
WELL BELOW NORMAL FRIDAY THROUGH SATURDAY NIGHT. THEN AS THE SURFACE
HIGH SHIFTS EAST AND UPPER FLOW BECOMES MORE ZONAL...EXPECT A
WARMING SUNDAY INTO EARLY NEXT WEEK. TEMPERATURES WILL APPROACH 50
BY NEXT TUESDAY IN THE LOWLANDS.
&&
.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
FORECAST REMAINS TENUOUS AS CIGS CONTINUE TO BOUNCE IN LIGHT TO
MODERATE STRATIFORM RAIN. LARGELY EXPECTING VFR/MVFR VSBYS
BEFORE EVENING...POSSIBLE IFR VSBY IN MODERATE RAIN SHOWERS. CIGS
WILL REMAIN TROUBLESOME WITH IFR/LIFR EXPECTED AS LOW CLOUD SHIELD
REMAINS PERSISTANT.
TEMPS ALREADY DIPPING INTO THE UPPER 30S AND LOW 40S ALONG AND
WEST OF THE OH RIVER VALLEY...EXPECTING RAIN TO TRANSITION TO
SNOW...MAINLY AFTERNOON. EXPECT VSBYS TO DROP IN SNOW THIS
EVENING...CIGS TO REMAIN IFR AT BEST.
CONDITIONS IMPROVE DRAMATICALLY EARLY THURS...WITH VFR EXPECTED.
LIGHT NW SURFACE FLOW WILL STRENGTHEN WED AFTERNOON. STRONG NW
FLOW...PRIMARILY IN MOUNTAINS WED EVENING ACCOMPANYING SNOW.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z THURSDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: FORECAST SENSITIVE TO SUBTLE TEMPERATURE
CHANGES...ESPECIALLY WITH SNOW/VSBY CONDITIONS.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 11 12 13 14 15 16 17 18 19 20 21 22
EST 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
CRW CONSISTENCY M M M M M M L L L L L L
HTS CONSISTENCY M M M H H H L L M M M M
BKW CONSISTENCY M M M M M M M M L L L L
EKN CONSISTENCY L L L L H H M M L L L L
PKB CONSISTENCY M M M M M M L L M M M M
CKB CONSISTENCY M L L H H H M M L L L L
AFTER 12Z THURSDAY...
VFR CONDITIONS EXPECTED...
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM EST
THURSDAY FOR WVZ046-047.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...26/JMV/TAX
NEAR TERM...TAX
SHORT TERM...26
LONG TERM...JMV
AVIATION...TAXHazardous weather outlook, Dec 7, 3:59 AM EST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 359 AM EST WED DEC 7 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>037-080900- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 359 AM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ046-047-080900- POCAHONTAS-RANDOLPH- 359 AM EST WED DEC 7 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ALSO...PERSISTENT RAINFALL TODAY ON SATURATED GROUND WILL FILL AREA CREEKS...STREAMS...AND RIVERS QUICKLY. A FLOOD WATCH MAY BE NECESSARY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ038>040-080900- WEBSTER-UPSHUR-BARBOUR- 359 AM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PERSISTENT RAINFALL TODAY ON SATURATED GROUND WILL FILL AREA CREEKS...STREAMS...AND RIVERS QUICKLY. A FLOOD WATCH MAY BE NECESSARY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 1:13 PM EST | Special Weather Statement | RLX | Barbour, Boone, Braxton, Calhoun, Clay, Doddridge and 12 more | 4 hr |
| Dec 7, 5:08 PM EST | Special Weather Statement | RLX | Barbour, Boone, Braxton, Calhoun, Clay, Doddridge and 12 more | 3 hr |
Nearby
Flood Watches in West Virginia, 2011Every flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.